Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Proper actions of wreath products and generalizations


Authors: Yves Cornulier, Yves Stalder and Alain Valette
Journal: Trans. Amer. Math. Soc. 364 (2012), 3159-3184
MSC (2010): Primary 20F69; Secondary 20E22, 43A05, 43A65
Published electronically: February 9, 2012
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study stability properties of the Haagerup Property and of coarse embeddability in a Hilbert space, under certain semidirect products. In particular, we prove that they are stable under taking standard wreath products. Our construction also provides a characterization of subsets with relative Property T in a standard wreath product.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 20F69, 20E22, 43A05, 43A65

Retrieve articles in all journals with MSC (2010): 20F69, 20E22, 43A05, 43A65


Additional Information

Yves Cornulier
Affiliation: Laboratoire de Mathématiques, Bâtiment 425, Université Paris-Sud, 91405 Orsay, France
Email: yves.cornulier@math.u-psud.fr

Yves Stalder
Affiliation: Laboratoire de Mathématiques, UMR 6620-CNRS, Université Blaise Pascal, Campus des Cézeaux, BP 80026, 63171 Aubière Cedex France
Email: yves.stalder@math.univ-bpclermont.fr

Alain Valette
Affiliation: Institut de Mathématiques, Université de Neuchâtel, Rue Émile Argand 11, CP 158, 2009 Neuchâtel, Switzerland
Email: Alain.Valette@unine.ch

DOI: http://dx.doi.org/10.1090/S0002-9947-2012-05475-4
PII: S 0002-9947(2012)05475-4
Keywords: Wreath product, measured walls, Haagerup Property, coarse embedding, Kazhdan’s Property T
Received by editor(s): December 8, 2009
Received by editor(s) in revised form: September 14, 2010
Published electronically: February 9, 2012
Additional Notes: The first and second authors were supported by ANR project “QuantiT” (Nr JC08_318197).
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.